# SDR SWIA201333699

- Difficulty date: June 10, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 31,411 hours, 44,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 784
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ADJACENT FORWARD DOOR DOES NOT ILLUMINATE.   REPLACED FORWARD EMERGENCY EXIT LIGHT BATTERY PACK.
